Addicted to BC powders?! I take BC powders up to once a day sometimes two.?

I started taking them for headaches, and now I think i"m hooked. If i don't take one I feel tired and have fatigue and I'm just grouchy. Does anyone know an alternative, or if there is any danger to taking them this often?!

6 Answers

  • It is just powdered aspirin. Stop taking it gradually and cut yourself down. Take it only when you need it. Too much can cause blood disorders. Granted you are probably going to be all right for heart attacks for now, but your blood is probably running so thin it would be hard to get it to clot. Pain killers are for pain. If you don't have pain, don't take it. Some other issues are ulcers, stomach problems and a variety of big time problems. Cut back on your usage and supplement it with a coffee or tea that has some caffeine in it. (If you don't you will get headaches, part of the withdrawal) Then begin cutting back on the caffeine's by drinking decaffeinated coffee or tea. In the meantime, cut back on some of the stress in your life. Life is too short!

  • Bc Headache Powder

  • Bc Powder

  • Google it and read the side affects. I had a neighbor that took BC powder every day; I don't know for sure if she was taking it for pain or was addicted. One morning she dropped in the floor like a rock and had had a very bad stroke. Her mind was never completely right after that and for the rest of her life, she needed someone to watch over her to keep her safe.

    You don't need an ALTERNATIVE just to be taking something. Get yourself off the BC and don't try to replace it with something else. You may have to go through some withdrawals but should be finished with them within about a week. You may have more psychological addiction that physical addiction and just need to break the habit of taking BC every day. The lethargy and agitation will go away on its own.

  • First of all, you must question why you are taking that many doses of aspirin (ASA) a day. Second, it can cause stomach trouble . And third, its a blood thinner. This medication (and it IS a medication) is contraindicated in a variety of patients. See your doctor who might have a better solution and get at the root of the problem before you end up with a bleeding belly or worse. This is not something you want to keep taking for a long time unless you are under the care/supervision of a physician as it can cause other problems.

  • ok your body is dependant on the drug stop taking them quit cold turkey try and stay away if you cant see your doctor and go to rehab plz i urge you

Leave a Reply

Your email address will not be published. Required fields are marked *

Related Posts